# SDR EE4Y20110279

- Difficulty date: May 11, 2011
- Submitted: May 11, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N587NK
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- Aircraft time: 20,902 hours, 8,762 cycles
- Engine: Iae V2533A5
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: D54530052200201
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 2, PYLON AFT FIXED FAIRING , INBD AND OTD LATERAL SKIN PANEL WITH CORROSION. NOTE: THE PANELS' CORROSION REQUIRES A MAJOR REPAIR.
